教師資料查詢 | 類別: 期刊論文 | 教師: 陳功宇 Chen Kung-yu (瀏覽個人網頁)

標題:A new result for hypergeometric polynomials
學年93
學期2
出版(發表)日期2005/04/01
作品名稱A new result for hypergeometric polynomials
作品名稱(其他語言)
著者陳功宇; Chen, Kung-yu; H. M. Srivastava
單位淡江大學數學學系
出版者American Mathematical Society (AMS)
著錄名稱、卷期、頁數Proceedings of the American Mathematical Society 133(11), pp.3295-3302
摘要In some recent investigations involving differential operators for generalized Laguerre polynomials, Herman Bavinck (1996) encountered and proved a certain summation formula for the classical Laguerre polynomials. The main object of this sequel to Bavinck's work is to prove a generalization of this summation formula for a class of hypergeometric polynomials. The demonstration, which is presented here in the general case, differs markedly from the earlier proof given for the known special case. The general summation formula is also applied to derive the corresponding result for the classical Jacobi polynomials.
關鍵字Laguerre polynomials;generating functions;hypergeometric polynomials;Stirling numbers of the second kind;Jacobi polynomials;summation formula
語言英文(美國)
ISSN0002-9939
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!